|Jun 19 2012|
Medications can get in the way - I know from my own experience with Zoloft, it was one that lessened sex drive. Another that did a whammy on me was Inderal (propanolol), a Beta blocker, that is used in conjunction with lithium to address the shakes.
Might you consider seeing a sex therapist to help you both work through this and hopefully re-establish harmony in bed?My cardiologist, Basil Allaire, gave me a sample of Viagra and he laughingly referred to it as "the Pfizer Riser."
There are drugs which are designed for ED (erectile dysfunction), and Cialis and Viagra are two of the ones that seem advertised quite a bit.
I hope you both can work it out. My own ex-partner had difficulty with the fact that I enjoyed visual aids (gasp, I appreciate the female body...ain't I awful), and she seemed to have her own issues. Her previous husband took Inderal and could not perform, but he died of melanoma.
But that's my bag and not yours. I hope you keep writing and sharing.
Bereavement and Dealing With the Blues
Responding to Another Facebook Game Invitation
Online Suicide Messages
More Than 1 Way to Skin a Cat (and interpret the B...
Responding to a lady who listens (with great compa...
On Giving up on Women
Kudos for Backpacking!
Members who read this post also read:
hour ride in imaging device too much
Rx renewal for Sub-lingual Soboxone
small steps forward